# SDR QXEA2010121500893

- Difficulty date: December 11, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,855 hours, 23,721 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0365
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 7,284 hours, 7,258 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, AFTER LANDING, NR 2 ENGINE TOURQUE WOULD NOT GO BELOW 9 PERCENT THE NR 1 ENGINE TOURQUE WAS AT 1 PERCENT.  THE GROUND RANGE LIGHT ON THE NR 2 PROP WAS NOT ILLUMINATED ON THE GROUND.  R & R NR 2 ENGINE PCU IAW AMM 61-20-11-000-801 AND 61-20-11-400-801.  OPS CHECKS GOOD.  OK FOR SERVICE.
